# SDR CA090818001

- Difficulty date: August 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,706 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Chafed
- Location: Magneto
- Part time: 420 hours
- Component: Magneto
- Component part number: 106006169
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CONTACT HSG WAS OPENED, IT WAS DISCOVERED THAT THE RETARD LEAD HAD COME INTO CONTACT WITH COIL PRIMARY WIRE PUSH CONNECTOR, CHAFED AND SHORTED.  THE MAIN POINTS WERE ALSO FOUND BURNED AWAY ON ONE SIDE.  THE MAGNETO WAS OVERHAULED BUT WAS UNABLE TO BE RETURNED TO SERVICE, IT REPEATEDLY FAILED BENCH TESTS. MAGNETO IS B.E.R.
